# SDR QXEA9901065

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Axle
- Part number: 88321
- Condition: Damaged
- Location: Nlg
- Part time: 30,311 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NOSE GEAR TRAILING ARM HAS SEVERAL GOUGES.  MAINTENANCE REPLACED TRAILING ARM ASSEMBLY.  GEAR SWINGS AND OPERATIONAL CHECKS GOOD.
